Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 6, 2010, 11:07 AM EDT for 5 counties in Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 11:07 AM EDT (15:07 UTC)
- Expired
- Jun 6, 2010, 12:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Lackawanna County, PA, Luzerne County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 72 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 7:51 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 3.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 781 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
330
WUUS51 KBGM 061507
SVRBGM
PAC069-079-115-127-131-061600-
/O.NEW.KBGM.SV.W.0021.100606T1507Z-100606T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1107 AM EDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
NORTHERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
CENTRAL WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL NOON EDT
* AT 1106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM AUBURN CENTER TO KASSON BROOK TO 18 MILES SOUTHWEST OF KASSON
BROOK...AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SPRINGVILLE BY 1114 AM EDT...
LAKE CAREY BY 1116 AM EDT...
TUNKHANNOCK BY 1118 AM EDT...
OSTERHOUT...NOXEN AND EVANS FALLS BY 1120 AM EDT...
OSTERHOUT BY 1122 AM EDT...
HOP BOTTOM AND NICHOLSON BY 1126 AM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4151 7624 4165 7617 4165 7612 4174 7612
4179 7515 4153 7529 4134 7568 4130 7632
TIME...MOT...LOC 1508Z 265DEG 41KT 4166 7603 4148 7613
4134 7642
$$
RHB2 follow-up statements
340
WWUS51 KBGM 061542
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1142 AM EDT SUN JUN 6 2010
PAC131-061552-
/O.CAN.KBGM.SV.W.0021.000000T0000Z-100606T1600Z/
WYOMING PA-
1142 AM EDT SUN JUN 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR WYOMING COUNTY IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4132 7613 4140 7596 4142 7585 4147 7580
4150 7574 4177 7559 4179 7515 4153 7529
4135 7566
TIME...MOT...LOC 1542Z 265DEG 41KT 4169 7551 4151 7561
4137 7591
$$
PAC069-079-115-127-061600-
/O.CON.KBGM.SV.W.0021.000000T0000Z-100606T1600Z/
SUSQUEHANNA PA-LUZERNE PA-LACKAWANNA PA-WAYNE PA-
1142 AM EDT SUN JUN 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
CENTRAL WAYNE...NORTHERN LACKAWANNA...NORTHEASTERN LUZERNE AND
SOUTHEASTERN SUSQUEHANNA COUNTIES...
AT 1138 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELKDALE TO CLARKS GREEN TO FERN BROOK...MOVING EAST AT
45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PLEASANT MOUNT...WINTON AND WEST SCRANTON BY 1150 AM EDT...
WAYMART...THROOP AND TAYLOR BY 1155 AM EDT...
BEECH GROVE...CORTEZ AND BETHANY BY NOON EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4132 7613 4140 7596 4142 7585 4147 7580
4150 7574 4177 7559 4179 7515 4153 7529
4135 7566
TIME...MOT...LOC 1542Z 265DEG 41KT 4169 7551 4151 7561
4137 7591
$$
MLJ789
WWUS51 KBGM 061601
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1201 PM EDT SUN JUN 6 2010
PAC069-079-115-127-061611-
/O.EXP.KBGM.SV.W.0021.000000T0000Z-100606T1600Z/
SUSQUEHANNA PA-LUZERNE PA-LACKAWANNA PA-WAYNE PA-
1201 PM EDT SUN JUN 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE...NORTHERN
LACKAWANNA...NORTHEASTERN LUZERNE AND SOUTHEASTERN SUSQUEHANNA
COUNTIES HAS EXPIRED...
THIS LINE OF STORMS HAS WEAKENED SLIGHTLY...THUS THE WARNING HAS
BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4132 7613 4140 7596 4142 7585 4147 7580
4150 7574 4177 7559 4179 7515 4153 7529
4135 7566
TIME...MOT...LOC 1542Z 265DEG 41KT 4169 7551 4151 7561
4137 7591
$$
MLJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 8:06 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 6, 8:06 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 806 AM EDT SUN JUN 6 2010 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL BRING WIDESPREAD RAIN SHOWERS TO THE ENTIRE AREA TODAY. AREAS IN THE SOUTHERN TIER...CATSKILLS...AND NORTHEASTERN PENNSYLVANIA WILL LIKELY SEE THUNDERSTORMS MOVE THROUGH THE AREA. A COLD FRONT WILL PUSH THE ACTIVITY EAST BY THIS EVENING. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED AT 805 AM...TORNADO WATCH FOR SRN TIER OF NY AND NE PA TIL 3 PM. PREV BLO... A VERY TRICKY FORECAST TODAY. A LARGE RAIN SHIELD WITH A FEW EMBEDDED THUNDERSTORMS IS CURRENTLY MOVING OVER THE CWA. WHILE WINDS LOOK IMPRESSIVE AT .5 ELEVATION...SFC OBS SHOW NONE OF THE HIGH WINDS ARE REACHING THE GROUND ATTM AS WE ARE DECOUPLED. EXPECT THIS ACTIVITY TO CONTINUE THROUGH THE EARLY AFTERNOON. ALTHOUGH...WITH DAYTIME HEATING...MIXING WILL OCCUR AND SOME OF THE WINDS MAY BEGIN TO BE BROUGHT DOWN TO THE SFC. MODELS ARE INDICATING SOME INSTABILITY OVER THE SOUTHERN PORTION OF THE CWA. THE NAM IS...OF COURSE...MUCH MORE UNSTABLE AND HAS MUCH HIGHER CAPE VALUES THEN THE GFS. THE AREA IS OUTLOOKED FOR A SLIGHT RISK OF SEVERE WEATHER...HOWEVER...THE RAIN MAY HAMPER THE CHANCES OF THIS OCCURRING. THE AREAS MOST LIKELY TO SEE ANYTHING DEVELOP WILL BE NE PA AND A LINE JUST NORTH OF I88 SOUTH. THE MAIN THREATS WILL BE DAMAGING WINDS WITH THESE STORMS. THIS AREA IS ALSO OUTLOOKED FOR LARGE HAIL AND A LOW POTENTIAL FOR TORNADIC ACTIVITY. LOOKING AT THE NAM SOUNDING FOR AVP...ALTHOUGH THERE WILL BE SOME TURING OF THE WINDS AND SOME SPEED SHEAR...THERE WILL BE A CAP JUST BELOW 700 MB AT 15Z. THE CAP DOES ERODE BY 18Z...BUT THEN THE WINDS ARENT AS FAVORABLE AS THEY BECOME UNIDIRECTIONAL. CONDITIONS WILL BE CLOSELY MONITORED FOR THE INCREASE IN POTENTIAL FOR SEVERE WEATHER ACROSS THE REGION AS MODELS COULD VERY WELL BE OVER DOING THE CAP. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... MOST OF THE ACTIVITY FROM TODAY WILL BE ON ITS WAY OUT TO THE EAST AS A COLD FRONT QUICKLY MOVES THROUGH THE AREA. THE BEGINNING OF THE WEEK WILL HAVE HIGH PRESSURE IN PLACE. TEMPS WITH THIS HIGH WILL BE COOLER THEN THE LAST COUPLE OF WEEKS...WITH HIGHS REACHING INTO THE LOW 70S IN THE SOUTHERN PORTIONS...AND POSSIBLY ONLY INTO THE MID TO UPPER 60S ACROSS THE NORTHERN PORTIONS. LOWS LOOK TO DROP INTO THE 40S. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... LATEST MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST SOMEWHAT OF AN UNSETTLED END TO NEXT WEEK AS A WAVY FRONTAL SYSTEM EXTENDING THROUGH THE LOWER GTLKS AND MID-ATLANTIC REGIONS INTERACTS WITH FAST MOVING DISTURBANCES IN THE UPPER ATMOSPHERE. HIGH PRESSURE RETREATING EAST OF THE AREA ON WEDNESDAY WILL OPEN THE DOOR FOR THE FIRST OF THE UPPER LEVEL WAVES WITH SHOWERS/POSSIBLE THUNDERSTORMS IN THE FORECAST FOR MAINLY WEDNESDAY AFTERNOON THROUGH THURSDAY. ONCE THIS FEATURE PUSHES THE FRONT TO OUR SOUTH...THU NIGHT AND FRIDAY LOOK RELATIVELY DRY AS RIDGING NOSES IN FROM THE MIDWEST. THE NEXT UPR WAVE APPROACHES THE REGION FRI NITE INTO SATURDAY...LIFTING A WARM FRONT AND ASSOCIATED SHOWERS/TSTMS INTO THE AREA DURING THIS TIME. TEMPERATURES SHOULD AVERAGE NEAR NORMAL FOR MOST OF NEXT WEEK...WITH WARMING ABOVE NORMAL POSSIBLE BEHIND THE WARM FRONT LATE NEXT WEEKEND. REALIZING THIS WARMTH WILL BE DEPENDENT ON EXACT POSITION OF FRONTAL BOUNDARY AND ANY CLOUD DEBRIS FROM AREAS OF STORM ACTIVITY. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... LOW PRESSURE WILL BE MOVING ACROSS NY LATE THIS MORNING WITH A COLD FRONT SWEEPING EAST DURING THE AFTERNOON. RAIN WITH PREVAILING MVFR RESTRICTIONS...AND POSSIBLE IFR CIGS/VSBYS WILL LAST THROUGH ABOUT 16Z...BEFORE GRADUAL IMPROVEMENT TO VFR OCCURS AFTER 18Z. OVERALL...THUNDERSTORM ACTIVITY APPEARS MINIMAL THIS MORNING...HOWEVER A PERIOD OF TSRA MAY AFFECT TERMINAL OPERATIONS AT KAVP...FROM LATE MORNING TO MID AFTERNOON...PRIOR TO COLD FRONTAL PASSAGE. ANY DEVELOPING CELLS IN THIS AREA COULD BE STRONG TO SEVERE. GRADUAL CLEARING IS POSSIBLE TONIGHT...AND DEPENDING ON WHERE ANY DECENT CLEARING OCCURS...THERE IS A CHANCE FOR IFR/MVFR RESTRICTIONS IN FOG BY 06Z...AND CERTAINLY LATER IN THE NIGHT. DUE TO THE FCST TRACK OF THE SFC LOW...WINDS WILL BE CHAOTIC ACROSS THE REGION TODAY. IN GENERAL...KSYR-KRME WILL SEE E-NE WINDS INCREASE THIS MORNING THEN SHIFT NORTHWEST MIDDAY. KITH- KBGM-KELM SHOULD EXPERIENCE E-SELY FLOW...FOLLOWED BY A NW WIND SHIFT FROM MIDDAY-EARLY AFTERNOON. KAVP WILL START OFF PREVAILING SW...BECOMING NW LATE AFTERNOON. NW WINDS ARE LIKELY TO GUST 20-25 KTS THIS AFTERNOON...THEN WINDS DECREASE UNDER 10 KTS TONIGHT. OUTLOOK... MON THROUGH TUE...VFR. EARLY MORNING RESTRICTIONS IN FOG POSSIBLE AT KELM. WED AND THU...RESTRICTIONS COULD RE-DEVELOP...AS SHOWERS AND POSSIBLE THUNDERSTORMS IMPACT THE REGION. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...SLI NEAR TERM...SLI SHORT TERM...SLI LONG TERM...JAB AVIATION...JAB/MLJ
Hazardous weather outlook, Jun 6, 8:21 AM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 821 AM EDT SUN JUN 6 2010 NYZ009-015>018-023-025-036-037-044>046-071230- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER- TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- 821 AM EDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ022-024-055>057-062-PAZ038>040-043-044-047-048-072-071230- STEUBEN-CHEMUNG-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 821 AM EDT SUN JUN 6 2010 ...TORNADO WATCH 271 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 6, 9:08 AM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
908 AM EDT SUN JUN 6 2010
NYZ018-036-037-061345-
MADISON NY-ONEIDA NY-ONONDAGA NY-
908 AM EDT SUN JUN 6 2010
...STRONG THUNDERSTORM WILL AFFECT CENTRAL ONONDAGA...NORTHERN
MADISON AND SOUTHERN ONEIDA COUNTIES...
* AT 906 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS. THIS
STORM WAS LOCATED NEAR SYRACUSE...AND MOVING EAST AT 50 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FAYETTEVILLE AND MANLIUS AT 915 AM EDT...
CHITTENANGO AND SULLIVAN AT 920 AM EDT...
PERRYVILLE AND CANASTOTA AT 925 AM EDT...
LENOX AND WAMPSVILLE AT 930 AM EDT...
KENWOOD AND SHERRILL AT 935 AM EDT...
VERNON CENTER AND VERNON AT 940 AM EDT...
CLINTON AND KIRKLAND AT 945 AM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE DAMAGING
WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS STORM.
LAT...LON 4316 7518 4308 7518 4307 7520 4292 7520
4292 7521 4292 7539 4294 7622 4312 7623
RHBSpecial weather statement, Jun 6, 9:32 AM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
932 AM EDT SUN JUN 6 2010
NYZ024-025-045-055-056-061415-
BROOME NY-CHEMUNG NY-CHENANGO NY-TIOGA NY-TOMPKINS NY-
932 AM EDT SUN JUN 6 2010
...LINE OF STRONG THUNDERSTORMS WILL AFFECT BROOME...EASTERN
CHEMUNG...SOUTHEASTERN TOMPKINS...SOUTHERN CHENANGO AND TIOGA
COUNTIES...
* AT 929 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM SPENCER TO ERIN TO LOWMAN...AND MOVING EAST AT
55 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WEST CANDOR AND WAVERLY AT 940 AM EDT...
JENKSVILLE AND SPEEDVILLE AT 945 AM EDT...
EAST BERKSHIRE AND BERKSHIRE AT 950 AM EDT...
NANTICOKE AND OWEGO AT 955 AM EDT...
UNION CENTER AND BINGHAMTON AIRPORT AT 1000 AM EDT...
WEST CORNERS AND VESTAL AT 1005 AM EDT...
VESTAL CENTER AND PORT DICKINSON AT 1010 AM EDT...
SANITARIA SPRINGS AND BELDEN AT 1015 AM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4218 7671 4232 7652 4232 7541 4204 7542
4200 7546 4200 7689
MLJSpecial weather statement, Jun 6, 9:53 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 953 AM EDT SUN JUN 6 2010 NYZ044>046-056-057-061430- BROOME NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-OTSEGO NY- 953 AM EDT SUN JUN 6 2010 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL CHENANGO...NORTH CENTRAL BROOME...NORTH CENTRAL DELAWARE...SOUTHEASTERN CORTLAND AND WESTERN OTSEGO COUNTIES... * AT 947 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. THIS STORM WAS LOCATED NEAR LISLE...AND MOVING EAST AT 50 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... SMITHVILLE FLATS AND GREENE AT 1000 AM EDT... TYNER AND SMITHVILLE CENTER AT 1005 AM EDT... OXFORD AND SOUTH OXFORD AT 1010 AM EDT... POLKVILLE AND GUILFORD AT 1015 AM EDT... LATHAMS CORNERS AND MT UPTON AT 1020 AM EDT... GILBERTSVILLE AND HOLMESVILLE AT 1025 AM EDT... MORRIS AND NEW LISBON AT 1030 AM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE DAMAGING WINDS. SEEK SHELTER IF YOU ARE IN THE PATH OF THIS STORM. THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. LAT...LON 4277 7513 4241 7499 4228 7602 4245 7608 RHB
Local storm report, Jun 6, 11:06 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1106 AM EDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND DMG MARATHON 42.44N 76.04W
06/06/2010 CORTLAND NY TRAINED SPOTTER
TREES AND LIMBS DOWN
1035 AM HAIL BINGHAMTON 42.10N 75.91W
06/06/2010 E0.75 INCH BROOME NY PUBLIC
1050 AM TSTM WND GST 8 NE MORRIS 42.63N 75.13W
06/06/2010 E60.00 MPH OTSEGO NY AMATEUR RADIO
OCCURRED AT GILBERT LAKE
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 4:22 AM EDT | Special Weather Statement | BGM | Bradford | 38 min |
| Jun 6, 8:41 AM EDT | Severe Thunderstorm Warning | BGM | Bradford | 49 min |
| Jun 6, 9:41 AM EDT | Severe Thunderstorm Warning | BGM | Bradford | 34 min |
| Jun 6, 9:47 AM EDT | Tornado Warning | BGM | Bradford | 28 min |
| Jun 6, 12:17 PM EDT | Special Weather Statement | BGM | Luzerne | 58 min |
| Jun 6, 12:50 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne | 25 min |
| Jun 6, 1:16 PM EDT | Severe Thunderstorm Warning | BGM | Pike, Wayne | 44 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.